# SDR AALA20040818

- Difficulty date: August 2, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: A254310012
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT T833/02 ON TAKEOFF NOSE GEAR DOOR SHOWED UNLOCKED ON BOTH SYSTEM NUMBER ONE AND TWO.  ECAM MESSAGE NOSE GEAR DOOR UNSAFE.  NO NOISE NOTED UNTIL GEAR HANDLE RETURNED TO NEUTRAL.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED FAULTY RIGHT HAND NOSE GEAR DOOR UPLOCK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
